# SDR COEA2015011501903

- Difficulty date: January 15, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 30,662 hours, 34,030 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57110536200
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 141851 NR 500005 HEAVY CHECK COE & MAJOR REPAIR.  LT WING BOX FWD LOWER SPAR FLANGE HAS WEAR DAMAGE FROM CONTACT WITH PANEL 291CL.  REPAIR IAW SRAS DT S-77 15 8935 DATED 1/15/2015.
